# SDR 2010FA0000442

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 20,650 hours
- Engine: Cont IO520*
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Inoperative
- Location: Cabin
- Part time: 1,052 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(VJ3R) NO POWER THROUGH THE C/B SWITCH.
